# SDR CHQA000448

- Difficulty date: January 21, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N844
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Engine: Lyc O320*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS OUT.  REMOVED AND REPLACED 1, 2, 3, AND 4 EMERGENCY POWER PACKS IAW 135 AMM CH 33-50-04.  OPS CHECK GOOD.
